# SDR DALA2015080604828

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 53,825 hours, 29,105 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME TAB OF RT OVERWING FRAME BS 962.  REPLACED FRAME REF; AMDS 5310-01375-09-RT AND REWORK DWG SR-90530027 AND DWG CONFIG -7001.
